# SDR DALA2019080904674

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 46,062 hours, 30,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT LWR AFT EMER LIGHTS INOP. REMOVED AND REPLACED EMER LIGHT BATTERY PACK AT STA. 850R. OPS CHECK GOOD. (LP5743702)
